# SDR EIA2006091

- Difficulty date: July 3, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747 212B
- Aircraft serial: 23286
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND HOLE IN INBOARD FLAP FAIRING.  DAMAGE APPROX 3 IN OF DAMAGE PENETRATING HONEYCOMB, PARTS AVAILABLE TO REPAIR.  NR 6 FLAP CANOE FAIRING REMOVED FOR REPAIR PER CDL 27-51-2 AND MM 27-51-00.
